# SDR DALA2025050703516

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 62,133 hours, 32,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3133  ON APPROACH FA CALLED AND REPORTED FAINT BURNING SMELL IN AFT OF AIRCRAFT. NO SMELL IN COCKPIT. NO SMOKE UPON TOUCHDOWN WE IMMEDIATELY SMELLED IT IN COCKPIT. WE TURNED OFF THE RUNWAY AND IT IMMEDIATELY DISSIPATED. NO SMELL ON TAXI IN.  PERFORMED AND INSPECTION OF THE OF THE AIRCRAFT FOR BURNING SMELL PER A 319 AMM 05-51 AND PER AMDS WORK CARD 0550-2002. FOUND ONE PED OUTLET INOP AT 25F. INSPECTED THE APU NO OIL LEAKS DETECTED. APU AND PACK RUNNING FOR LAST 30 MIN NO ODOR DETECTED A/C OK FOR SERVICE. (LP: 7515136)
